# SDR JJBA20201007015

- Difficulty date: October 7, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,625 hours, 27,407 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON LT WING LEADING EDGE 3 NOSE BETWEEN RIB 6-7.  PATCH REPAIR ON LT WING LEADING EDGE 3 BETWEEN RIB 6-7 PERFORMED.
